# SDR 2006UALA02437

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 53,616 hours, 19,826 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31038201U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  BOTTLE LEAKING AROUND GLASS ON GAUGE.  REPLACED GAUGE
